MathSciNet Relay Station
MathSciNet bibliographic data
MR982398 20B05 (12F05 20B25 20B35)
Aschbacher, Michael; Guralnick, Robert M. On abelian quotients of primitive groups. Proc. Amer. Math. Soc. 107 (1989), no. 1, 89–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement